# SDR DALA2023070605484

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 73,005 hours, 27,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ESCAPE SLIDE BATTERY EXPIRED. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE BATTERY REF B757 AMM 25-66-01 (2847826).
